Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 207, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 26, 2011, 5:14 PM CDT for Menard County, Sangamon County, Illinois. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2011, 5:14 PM CDT (22:14 UTC)
- Expired
- Jul 26, 2011, 5:50 PM CDT
- In force
- 36 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Menard County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 46 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3058 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
109 WUUS53 KILX 262214 SVRILX ILC129-167-262315- /O.NEW.KILX.SV.W.0207.110726T2214Z-110726T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 514 PM CDT TUE JUL 26 2011 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL MENARD COUNTY IN CENTRAL ILLINOIS... NORTH CENTRAL SANGAMON COUNTY IN CENTRAL ILLINOIS... * UNTIL 615 PM CDT. * AT 510 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PETERSBURG...OR 17 MILES SOUTHWEST OF MASON CITY...AND MOVING SOUTH AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... ATHENS...LINCOLNS NEW SALEM AND SALISBURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3988 8968 3985 8990 4001 8994 4006 8976 TIME...MOT...LOC 2214Z 340DEG 7KT 3998 8986 WIND...HAIL 60MPH 1.00IN $$ SMITH
2 follow-up statements
049 WWUS53 KILX 262228 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 528 PM CDT TUE JUL 26 2011 ILC129-167-262315- /O.CON.KILX.SV.W.0207.000000T0000Z-110726T2315Z/ MENARD IL-SANGAMON IL- 528 PM CDT TUE JUL 26 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL SANGAMON AND SOUTH CENTRAL MENARD COUNTIES UNTIL 615 PM CDT... AT 524 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PETERSBURG...OR 17 MILES NORTHWEST OF SPRINGFIELD...MOVING SOUTH AT 10 MPH. LOCATIONS IMPACTED INCLUDE... ATHENS AND SALISBURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3988 8968 3985 8990 3999 8990 4003 8975 TIME...MOT...LOC 2228Z 340DEG 7KT 3995 8985 WIND...HAIL 60MPH 1.00IN $$ SMITH
859 WWUS53 KILX 262250 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 550 PM CDT TUE JUL 26 2011 ILC129-167-262300- /O.CAN.KILX.SV.W.0207.000000T0000Z-110726T2315Z/ MENARD IL-SANGAMON IL- 550 PM CDT TUE JUL 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SANGAMON AND SOUTH CENTRAL MENARD COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 3988 8968 3985 8990 3999 8990 4003 8975 TIME...MOT...LOC 2250Z 340DEG 7KT 3991 8983 $$ SMITH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:49 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jul 26, 2:49 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 249 PM CDT TUE JUL 26 2011 .DISCUSSION... ISSUED 249 PM CDT TUE JUL 26 2011 A RETURN TO HOT CONDITIONS WILL HIGHLIGHT THE WEEKS FORECAST. THE LACK OF A SIGNIFICANT COLD FRONTAL PASSAGE YESTERDAY HAS LEFT OUR DEWPOINTS IN THE LOW TO MID 70S ALREADY TODAY...WITH A WARMING TREND TO CONTINUE THROUGH THURSDAY. DEWPOINTS SHOULD NOT RISE MUCH MORE...BUT TEMPS WILL RISE FROM AROUND 90 TODAY TO 90 TO 95 WED AND THURS. LOCALIZED AREAS WILL COME CLOSE TO HEAT ADVISORY CRITERIA EACH DAY /105-110F/...BUT CONDITIONS DO NOT APPEAR TO BE WIDESPREAD ENOUGH TO WARRANT ISSUING A HEAT ADVISORY AT THIS POINT. A ROBUST CU FIELD DEVELOPED TODAY...WHICH WORKED TO KEEP HIGH TEMPS IN CHECK AFTER AROUND NOON. THAT CU FIELD REDEVELOPMENT ON WED AND THURS MAY ALSO PLAY A ROLL IN KEEPING OUR HIGH TEMPS JUST LOW ENOUGH THAT A HEAT ADVISORY IS NOT NEEDED. SHORT TERM...TONIGHT THROUGH FRIDAY. THE SURFACE RIDGE AXIS THIS AFTERNOON IS EXTENDING FROM LAKE SUPERIOR DOWN ALONG THE ILLINOIS/INDIANA BORDER TO MISSISSIPPI. WIND SPEEDS ARE LIGHT AND VARIABLE...BUT WILL BECOME SOUTHERLY AS THE RIDGE AXIS CONTINUES TO SLIDE EASTWARD TONIGHT AND WEDNESDAY. WE HAVE SOME SLIGHT CHANCE POPS EARLY THIS EVENING. THIS IS PRIMARILY DUE TO THE HIGH LEVELS OF INSTABILITY AND AN OUTFLOW BOUNDARY FROM THIS MORNINGS ISOLATED STORMS THAT ROLLED SOUTHEAST ACROSS THE AREA. STORMS HAVE ALREADY REDEVELOPED NEAR THAT BOUNDARY AT 2 PM...AND THAT ACTIVITY MAY LINGER INTO THE EVENING. LATER TONIGHT...SOME LIGHT FOG MAY DEVELOP IN THE EAST...CLOSER TO THE RIDGE AXIS WHERE WINDS WILL BE LIGHT. THE UPPER LEVEL RIDGE WILL BUILD NORTHWARD INTO THE MIDWEST TONIGHT AND WED...WHICH WILL PRODUCE HEIGHT RISES AND WARMER AIR TEMPS. ONE SAVING GRACE WILL BE A SHORTWAVE MOVING NORTHEAST OVER THE RIDGE AS IT BUILDS NORTH ON WEDNESDAY. THAT SHOULD HELP TO FLATTEN THE RIDGE SLIGHTLY...JUST ENOUGH TO KEEP OUR AREA FROM GETTING INTO THE VERY HOT AIRMASS. IT APPEARS THE STORMS FROM THE WEDNESDAY SYSTEM SHOULD REMAIN NORTH OF OUR AREA...SO WE KEPT A DRY FORECAST GOING. ADDITIONAL SHORTWAVES BEHIND THE WED SYSTEM WILL KEEP THE RIDGE FROM BUILDING FARTHER NORTH WED NIGHT AND THURSDAY. ANOTHER RESULT OF THE WAVES WILL BE A REFLECTION AT THE SURFACE IN THE FORM OF A COLD FRONT. THE FRONT WILL ARRIVE IN NORTHWEST ILLINOIS ON THURSDAY...WITH A STORM TRACK ACROSS OUR NW COUNTIES. WE KEPT CHANCE POPS FROM CANTON TO PEORIA AND NORTHWEST FOR THURS...THEN EXPANDED THE CHANCE POPS FARTHER SOUTHEAST THUR NIGHT AND FRIDAY IN CONCERT WITH THE COLD FRONTAL PROGRESSION. MODELS ARE IN DISAGREEMENT ON TIMING VARIOUS SHORTWAVES ALONG THE FRONT THROUGH FRIDAY NIGHT...BUT THE OVERALL TREND SHOULD BE SCATTERED STORMS PROGRESSING WITH THE FRONT. PW VALUES WILL REMAIN VERY HIGH AHEAD OF THE FRONT. MID AND UPPER LEVEL FLOW WILL BE RELATIVELY WEAK...CAUSING SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL RATES...UP TO 2 INCHES PER HOUR. LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH ANY STORMS FROM THURSDAY TO FRIDAY NIGHT. ANY STORMS WILL WORK TO KEEP THE HEAT IN CHECK...WHICH COMPLICATES TRYING TO PREDICT WHERE HEAT ADVISORY CRITERIA MAY BE REACHED WED- THUR...AND EVEN FRIDAY. SOUTHEAST OF I-70 WILL HAVE THE BEST CHANCES OF REACHING CRITERIA THROUGH THE TIME. LONG TERM...SATURDAY THROUGH TUESDAY. BY SATURDAY MORNING...THE FRONT SHOULD BE INTO SOUTHEAST IL. STORM CHANCES WILL CONTINUE IN THE SE THIRD OF THE CWA...BUT MAINLY SOUTH OF I-70. SLIGHTLY COOLER AIR BEHIND THE COLD FRONT WILL DROP HIGHS INTO THE UPPER 80S FOR THE WEEKEND. DEWPOINTS WILL DIP INTO THE UPPER 60S TO AROUND 70 BY SUNDAY. HOWEVER...MONDAY AND TUESDAY WILL SEE A RETURN OF HIGHS IN THE LOW TO MID 90S AND DEWPOINTS BACK IN THE L-M 70S. ANOTHER COLD FRONT TRIES TO REACH NW IL ON TUESDAY...SO STORMS MAY ARRIVE FOR MID WEEK NEXT WEEK. SHIMON && .AVIATION... ISSUED 1245 PM CDT TUE JUL 26 2011 SCATTERED TO BROKEN TOWER CUMULUS AND CUMULONIMBUS WITH BASES FROM 3.5-5K FT WILL OCCUR THIS AFTERNOON ACROSS THE CENTRAL IL TERMINAL AIRPORTS. TROPICAL AIRMASS VERY UNSTABLE WITH CAPES PEAKING FROM 4000 TO 5000 J/KG AND LIFTED INDEX AROUND -10C. WEAK FRONTAL BOUNDARY WAS NEAR I-74 AND WILL DISSIPATE/WASH OUT OVER CENTRAL IL THIS AFTERNOON AS IT SLOWLY PRESSES SOUTH. VERY WEAK LIFT ALONG WITH BOUNDARY AND VERY WEAK UPPER LEVEL ENERGY SO ONLY EXPECT ISOLATED THUNDERSTORMS TO DEVELOP ALONG THE WEAK BOUNDARY AND DRIFT SOUTHWARD ACROSS CENTRAL IL FROM I-74 SOUTH FROM MID AFTERNOON INTO EARLY EVENING. COVERAGE TOO ISOLATED (LESS THAN 30%) TO MENTION IN TAFS AT THIS TIME BUT WILL WATCH RADAR CLOSELY. CLOUDS TO DISSIPATE BY SUNSET LEAVING FAIR SKIES TONIGHT WITH LIGHT WINDS AND MOIST AIR MASS TO DEVELOP LIGHT FOG OVERNIGHT WITH MVFR VSBYS UNTIL 14 OR 15Z. SCATTERED CUMULUS CLOUDS TO DEVELOP AGAIN AFTER 15Z/10 AM WED WITH WINDS BECOMING SOUTH AROUND 10 KTS BY LATE WED MORNING. STRONG 592 500 MB SUBTROPICAL RIDGE OVER THE SOUTHERN PLAINS TO EXPAND INTO THE MID MS VALLEY WED AND KEEP CONVECTION CHANCES NORTH OF CENTRAL IL WED. 07 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 26, 4:06 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LINCOLN IL 406 PM CDT TUE JUL 26 2011 ILZ027>031-036>038-040>043-047-048-271100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- PEORIA-SCHUYLER-STARK-TAZEWELL-WOODFORD- 406 PM CDT TUE JUL 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL OCCUR UNTIL SUNSET. THE SEVERE WEATHER THREAT IS LOW BUT GUSTY WINDS...HEAVY DOWNPOURS... FREQUENT LIGHTNING AND SMALL HAIL ARE POSSIBLE. HEAT INDEX VALUES OF 100 TO 105 DEGREES WILL OCCUR THROUGH EARLY EVENING...IN AREAS WHERE STORMS DO NOT OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAT INDEX VALUES OF 100 TO 105 DEGREES ARE LIKELY WEDNESDAY AND THURSDAY AFTERNOONS. THERE IS A RISK OF THUNDERSTORMS THURSDAY THROUGH FRIDAY...AS A COLD FRONT SLOWLY MOVES INTO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-049>057-061>063-066>068-071>073-271100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-PIATT- RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION- 406 PM CDT TUE JUL 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL OCCUR THROUGH SUNSET. THE SEVERE WEATHER THREAT IS LOW...THOUGH HEAVY DOWNPOURS...FREQUENT LIGHTNING...GUSTY WINDS AND SMALL HAIL ARE POSSIBLE. HEAT INDEX VALUES OF 100 TO 105 DEGREES WILL OCCUR THROUGH EARLY EVENING... OUTSIDE OF THE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAT INDEX VALUES OF 100 TO 105 DEGREES ARE LIKELY EACH AFTERNOON...FROM WEDNESDAY THROUGH FRIDAY. THERE IS A RISK OF THUNDERSTORMS FRIDAY THROUGH SATURDAY...AS A COLD FRONT SLOWLY MOVES INTO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
In the hours before
Local storm report, Jul 26, 4:28 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
428 PM CDT TUE JUL 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FUNNEL CLOUD EMDEN 40.30N 89.49W
07/26/2011 LOGAN IL NWS EMPLOYEE
OCCURRING ALONG BOUNDARIES OVER THE AREA. SEVERAL REPORTS
FROM NWS EMPLOYEES AND TRAINED WEATHER SPOTTERS.
&&
GEELHARTSpecial weather statement, Jul 26, 4:29 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 429 PM CDT TUE JUL 26 2011 ILZ037-038-041>043-048-262330- TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT-MENARD- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA...LINCOLN 429 PM CDT TUE JUL 26 2011 ...FUNNEL CLOUDS SIGHTED OVER NORTHERN LOGAN COUNTY... AT 425 PM...WEATHER SERVICE EMPLOYEES AND TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD NEAR EMDEN...OR ABOUT 7 MILES NORTH OF LINCOLN. SEVERAL BOUNDARIES EXIST OVER CENTRAL ILLINOIS...FROM STORMS THAT HAVE OCCURRED THE LAST FEW HOURS. THESE BOUNDARIES FAVOR THE DEVELOPMENT OF WEAK FUNNEL CLOUDS AND OTHER CIRCULATIONS. LOW HANGING CLOUDS CAN ALSO APPEAR TO DIP UP AND DOWN AT TIMES...BUT THEY WILL NOT SHOW SIGNS OF ANY RAPID ROTATION. AN ACTUAL FUNNEL CLOUD WILL EXHIBIT SPINNING IN A COUNTER CLOCKWISE DIRECTION. IN RARE INSTANCES THESE FUNNELS MAY BRIEFLY TOUCHDOWN. STAY ALERT AND BE PREPARED TO MOVE TO A SAFE SHELTER IF A FUNNEL CLOUD APPROACHES THE GROUND. GEELHART
Local storm report, Jul 26, 4:35 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
435 PM CDT TUE JUL 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL ELKHART 40.02N 89.48W
07/26/2011 E0.50 INCH LOGAN IL EMERGENCY MNGR
&&
GEELHARTSpecial weather statement, Jul 26, 4:57 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 457 PM CDT TUE JUL 26 2011 ILZ045-262230- CHAMPAIGN- 457 PM CDT TUE JUL 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAMPAIGN COUNTY UNTIL 530 PM CDT... AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SIDNEY...OR 11 MILES SOUTHEAST OF CHAMPAIGN...MOVING SOUTH AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BROADLANDS... PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3988 8796 3988 8826 4009 8820 4008 8796 TIME...MOT...LOC 2157Z 016DEG 21KT 3999 8810 GEELHART
Local storm report, Jul 26, 4:58 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT TUE JUL 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FUNNEL CLOUD 7 N MASON CITY 40.30N 89.70W
07/26/2011 MASON IL PUBLIC
OCCURRED FOR 10 MINUTES. RELAYED BY NWS EMPLOYEE
&&
GEELHARTSpecial weather statement, Jul 26, 5:07 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 507 PM CDT TUE JUL 26 2011 ILZ048-051-262300- MENARD-SANGAMON- 507 PM CDT TUE JUL 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MENARD AND NORTHERN SANGAMON COUNTIES UNTIL 600 PM CDT... AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ATHENS...OR 15 MILES SOUTH OF MASON CITY... MOVING SOUTHEAST AT 10 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ATHENS... SHERMAN... SPRINGFIELD... RIVERTON... OTHER LOCATIONS AFFECTED INCLUDE...LINCOLNS NEW SALEM...SALISBURY... CANTRALL AND CAPITAL AIRPORT. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3985 8944 3970 8973 4000 8998 4011 8974 TIME...MOT...LOC 2207Z 326DEG 7KT 3999 8977 SMITH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:23 PM CDT | Special Weather Statement | ILX | Christian | 52 min |
| Jul 26, 3:30 PM CDT | Special Weather Statement | ILX | Christian | 45 min |
| Jul 26, 3:36 PM CDT | Special Weather Statement | ILX | Moultrie | 39 min |
| Jul 26, 3:44 PM CDT | Special Weather Statement | ILX | Shelby | 46 min |
| Jul 26, 3:54 PM CDT | Special Weather Statement | ILX | Macon | 51 min |
| Jul 26, 4:57 PM CDT | Special Weather Statement | ILX | Champaign | 33 min |
| Jul 26, 5:07 PM CDT | Special Weather Statement | ILX | Menard, Sangamon | 53 min |
| Jul 26, 5:52 PM CDT | Special Weather Statement | ILX | Sangamon | 53 min |
| Jul 26, 5:55 PM CDT | Special Weather Statement | ILX | Sangamon | 65 min |
| Jul 26, 6:35 PM CDT | Special Weather Statement | ILX | Sangamon | 55 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.